Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Missed taking birth control pill. Painful urination with white discharge. What's wrong?

well i missed 3 weeks of my birth control pills. And when i went i didnt tell the doctor. She did a prego piss test but i think it was to early to tell. And now it hurts when i pee. I thought it was uti because i have a history of geeting then but now my nipples hurt and when i pee little white stuff comes out whats wrong
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~ Painful urination along with white discharge could be a lot of things especially so if you are having unsafe sex and not having your period as usual. Since you also have a history of having urinary tract infections, you may need to see a physician as soon as possible to get a urine test done. Treating your urinary tract infection may also relieve you of the white discharge as well, however you do need to consult your physician for appropriate treatment. Take care and have a good day. And remember to drink plenty of water !
Answered: Sat, 19 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor